# SDR UPS98826110

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 4771392501
- Condition: Cracked
- Location: Lt Mlg Act
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, NO LEFT GREEN GEAR DOWN LIGHT AND LOUD NOISE.  CREW PERFORMED FLY-BY TO CONFIRM LT GEAR DOWN.  FOUND GEAR RETRACT ACTUATOR PIN (LWR) SHEARED, IPC 32-10-05 FIG 10. ALSO, FWD/LWR DOWN LOCK LINK BROKEN IPC 32-30-01.  REPLACED LOWER RETRACT CYL ATTACHMENT PIN.  REPLACED FWD AND AFT LOWER DOWN LOCK LINKS PERFORMED GEAR SWING, ALL CHECKED OK.
